MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ Pro MedStation Aux; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ Pro MedStation Aux; Automated Dispensing Cabinet
Model Number 500001004003
Medical Device Problem Codes Break (1069); Electrical /Electronic Property Problem (1198); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ pro medstation aux, the drawer 2 and 3 had experienced a recurring failure issue.The customer stated that this malfunction occurred while dispensing the medication which caused a delay to the patient care.There were no adverse events or injuries reported based on this event.
 
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 09-apr-2026 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the pinched drawer sensor cable and latch inseparable was faulty.A field service engineer (fse) performed troubleshooting on the auxiliary cabinet full height drawer that was displaying a drawer not sensing closed message.Inspection identified a pinched drawer sensor cable.The drawer sensor was replaced, and the inseparable latch was also replaced.Hardware test application (hta) testing confirmed the drawer was functioning correctly, but the application continued to indicate the drawer as failed.The rear chassis was inspected, no adverse conditions were identified, and all status lights were operating normally.The system functioned as intended after the field service engineer repaired the device.

Brand Name
BD Pyxis¿ Pro MedStation Aux
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50814726
Report Number2016493-2026-64192
Device Sequence Number10152026
Product Code BRY
UDI-Device Identifier10885403517822
UDI-Public(01)10885403517822
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500001004003
Device Catalogue Number1149-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/09/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown